# SDR UALA2013020400663

- Difficulty date: February 4, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 60,349 hours, 8,601 cycles
- Engine: Pwa PW40903
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FIRST START OF NR 2 ENGINE, ENGINE EGT WAS APPROACHING 535 DEG, N2 WAS HANGING AT ABOUT 42 PERCENT, START ATTEMPT WAS ABORTED.  AFTER COOL DOWN SECOND START WAS ATTEMPTED, EGT STAYED WITHIN LIMITS, BUT ENGINE HUNG WITH ERRATIC FUEL FLOW.  FUEL FLOW WOULD REACH 1.4 THEN DROP TO '0'.  ENGINE 'CYCLED' 1.4 TO 0,  ABORTED SECOND START, RETURNED TO GATE.  ENGINE STARTED MANUALLY.
